# SDR IPXA2022052382383

- Difficulty date: May 20, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 39,043 hours, 19,939 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Anti-Skid Sys
- Condition: Warning Message
- Location: Brakes
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**EMERGENCY DECLARED** **NORMAL LANDING** DURING CRUISE-EICAS ANTI SKID ILLUMINATED RAN QRH-NO CHANGE.  DMP COMPLIED WITH. M781726REPLACED #8 XDCR PER 32-42-06-044-023 & 32-42-06-404-010. REPLACED SKID CONTROL UNIT PER 32-42-01-024-069 & 32-42-01-404-021. CHECKS GOOD. CLEARED M781726 & PLACARD REMOVED.
